Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 5, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Apr 3, 2011, 10:11 PM CDT for Grundy County, Kendall County, LaSalle County, Illinois. It was in force for 64 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2011, 10:11 PM CDT (03:11 UTC)
- Expired
- Apr 3, 2011, 11:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Grundy County, IL, Kendall County, IL, LaSalle County, IL
The radar
The Chicago radar (KLOT), 49 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 10:21 PM CDT | TSTM WND GST 50 | Ottawa, IL | INFLOW OF 45 TO 50 MPH INTO STORM. 75 DEGREES RH 55 AT TONICA IL. |
| Apr 3, 10:23 PM CDT | TSTM WND GST 59 | Ottawa, IL | INFLOW OF 59 MPH. WALL CLOUD SPOTTED 5 MILES WEST OF TONICA. |
| Apr 3, 10:25 PM CDT | HAIL 0.25 | Mendota, IL | |
| Apr 3, 11:03 PM CDT | HAIL 1.5 | Morris, IL | 2690 AIRPORT ROAD. JUST NORTH OF MORRIS. |
| Apr 3, 11:05 PM CDT | HAIL 0.75 | N Morris, IL | ON 47. SOUTH OF AIRPORT ROAD. |
| Apr 3, 11:10 PM CDT | HAIL 1.25 | 1 Nw Minooka, IL | 1 INCH HAIL COVERING ROADS. SOME 1 1/2 INCH HAIL MIXED IN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 8:54 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 191 J/kg
- Mixed-layer CIN
- -426 J/kg
- Mixed-layer LCL
- 2183 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 363 m²/s²
- 0-3 km storm-relative helicity
- 578 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
954
WUUS53 KLOT 040311
SVRLOT
ILC063-093-099-040415-
/O.NEW.KLOT.SV.W.0005.110404T0311Z-110404T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1011 PM CDT SUN APR 3 2011
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRUNDY COUNTY IN NORTHEAST ILLINOIS...
SOUTHERN KENDALL COUNTY IN NORTHEAST ILLINOIS...
LA SALLE COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 1115 PM CDT
* AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MENDOTA TO LADD TO
TISKILWA...AND MOVING EAST AT 55 MPH.
AT 1005 PM CDT PING PONG BALL SIZE HAIL WAS REPORTED IN PRINCETON
ILLINOIS WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
PERU...LA SALLE...OGLESBY...SERENA...OTTAWA...MARSEILLES...
STREATOR...SENECA...MORRIS...EARLVILLE...LELAND...UTICA...
SHERIDAN...TONICA...NAPLATE...NEWARK...GRAND RIDGE...MAZON...COAL
CITY AND BRACEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4165 8828 4112 8825 4111 8915 4161 8916
TIME...MOT...LOC 0310Z 270DEG 47KT 4158 8907 4138 8920
4126 8950
WIND...HAIL 60MPH 1.50IN
$$
MDB/KJB5 follow-up statements
855
WWUS53 KLOT 040326
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1026 PM CDT SUN APR 3 2011
ILC063-093-099-040415-
/O.CON.KLOT.SV.W.0005.000000T0000Z-110404T0415Z/
GRUNDY IL-KENDALL IL-LA SALLE IL-
1026 PM CDT SUN APR 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LA SALLE...
KENDALL AND GRUNDY COUNTIES UNTIL 1115 PM CDT...
AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LELAND TO 5 MILES NORTH OF LA
SALLE TO HENNEPIN...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
OGLESBY...SERENA...OTTAWA...STREATOR...MARSEILLES...SENECA...
MORRIS...UTICA...SOMONAUK...TONICA...SHERIDAN...NAPLATE...NEWARK...
GRAND RIDGE...MAZON...COAL CITY...BRACEVILLE...GARDNER...CEDAR
POINT AND LOSTANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4165 8828 4112 8825 4111 8915 4161 8916
TIME...MOT...LOC 0326Z 270DEG 47KT 4157 8879 4142 8901
4126 8922
WIND...HAIL 60MPH 1.50IN
$$
MDB/KJB521
WWUS53 KLOT 040333
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1033 PM CDT SUN APR 3 2011
ILC063-093-099-040415-
/O.CON.KLOT.SV.W.0005.000000T0000Z-110404T0415Z/
GRUNDY IL-KENDALL IL-LA SALLE IL-
1033 PM CDT SUN APR 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LA SALLE...
KENDALL AND GRUNDY COUNTIES UNTIL 1115 PM CDT...
AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LELAND TO 5 MILES NORTH OF UTICA
TO GRANVILLE...MOVING EAST AT 55 MPH.
IN ADDITION...AT 1028 PM CDT GOLF BALL HAIL WAS REPORTED ON
INTERSTATE 80 3 MILES NORTHWEST OF PERU WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SERENA...OTTAWA...STREATOR...MARSEILLES...SENECA...MORRIS...
SHERIDAN...TONICA...NAPLATE...NEWARK...GRAND RIDGE...MAZON...COAL
CITY...BRACEVILLE...GARDNER...LOSTANT...MILLINGTON...LEONORE...
KANGLEY AND LISBON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4165 8828 4112 8825 4111 8915 4161 8916
TIME...MOT...LOC 0332Z 270DEG 47KT 4156 8868 4141 8891
4126 8912
WIND...HAIL 60MPH 1.50IN
$$
MDB/KJB685
WWUS53 KLOT 040351
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1051 PM CDT SUN APR 3 2011
ILC063-093-099-040415-
/O.CON.KLOT.SV.W.0005.000000T0000Z-110404T0415Z/
GRUNDY IL-KENDALL IL-LA SALLE IL-
1051 PM CDT SUN APR 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LA
SALLE...KENDALL AND GRUNDY COUNTIES UNTIL 1115 PM CDT...
AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEWARK TO 5 MILES NORTH OF
MARSEILLES TO OTTAWA...MOVING EAST AT 55 MPH. STRONG WINDS FROM THIS
STORM ARE EXPECTED TO EXTEND ACROSS SOUTHERN LA SALLE AND GRUNDY
COUNTIES TO THE SOUTH OF THE PARENT THUNDERSTORM. THEREFORE...STRONG
WINDS MAY OCCUR OUTSIDE OF PRECIPITATION.
LOCATIONS IMPACTED INCLUDE...
MARSEILLES...SENECA...MORRIS...MAZON...GARDNER...COAL CITY...
BRACEVILLE...RANSOM...LISBON...KINSMAN...VERONA...CARBON HILL...
SOUTH WILMINGTON AND EAST BROOKLYN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4111 8902 4162 8890 4165 8828 4112 8825
TIME...MOT...LOC 0349Z 270DEG 47KT 4157 8858 4140 8861
4135 8871
WIND...HAIL 60MPH 1.00IN
$$
MDB/KJB638 WWUS53 KLOT 040404 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1104 PM CDT SUN APR 3 2011 ILC063-093-099-040415- /O.CON.KLOT.SV.W.0005.000000T0000Z-110404T0415Z/ GRUNDY IL-KENDALL IL-LA SALLE IL- 1104 PM CDT SUN APR 3 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN LA SALLE...SOUTHERN KENDALL AND GRUNDY COUNTIES UNTIL 1115 PM CDT... AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MORRIS...MOVING EAST AT 65 MPH. STRONG WINDS FROM THIS STORM ARE EXPECTED TO EXTEND ACROSS SOUTHERN GRUNDY COUNTY TO THE SOUTH OF THE PARENT THUNDERSTORM. THEREFORE...STRONG WINDS MAY OCCUR OUTSIDE OF PRECIPITATION. LOCATIONS IMPACTED INCLUDE... BRACEVILLE...COAL CITY...SOUTH WILMINGTON...CARBON HILL AND EAST BROOKLYN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4112 8864 4162 8865 4165 8828 4112 8825 TIME...MOT...LOC 0403Z 262DEG 58KT 4144 8836 WIND...HAIL 60MPH 1.25IN $$ MDB/KJB
769 WWUS53 KLOT 040417 RRA SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1117 PM CDT SUN APR 3 2011 ILC063-093-099-040427- /O.EXP.KLOT.SV.W.0005.000000T0000Z-110404T0415Z/ GRUNDY IL-KENDALL IL-LA SALLE IL- 1117 PM CDT SUN APR 3 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LA SALLE... SOUTHERN KENDALL AND GRUNDY COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4112 8864 4162 8865 4165 8828 4112 8825 TIME...MOT...LOC 0404Z 262DEG 58KT 4143 8834 $$ MDB/KJB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:22 PM CDT, 49 minutes earlier.
Area forecast discussion, Apr 3, 9:22 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
922 PM CDT SUN APR 3 2011
.DISCUSSION...
921 PM CDT
MESOSCALE UPDATE...
THUNDERSTORMS CONTINUE TO DEVELOP THIS EVENING IN ADVANCE OF DEEP
LOW PRESSURE SYSTEM MOVING EAST ACROSS THE REGION. STORMS
DEVELOPING ACROSS FAR NORTHERN IL AND SOUTHERN WI APPEAR TO BE
ELEVATED ABOVE STABLE BOUNDARY LAYER TO THE NORTH OF THE SURFACE
WARM FRONT WHICH STRETCHES ROUGHLY ALONG I-88 CORRIDOR ACROSS
NORTHERN IL...WHILE STORMS CROSSING THE MISSISSIPPI ARE LIKELY
ROOTED CLOSER TO THE SURFACE. THREAT FROM ELEVATED STORMS TO THE
NORTH IS MAINLY LARGE HAIL THREAT...WHILE FARTHER SOUTH INTO WARM
SECTOR THE RELATIVELY LARGE SFC TEMP-DEW POINT DEPRESSIONS AND
HIGHER LCL HEIGHTS WILL ALSO LIKELY SUPPORT SOME WIND THREAT IN
ADDITION TO HAIL. THE TORNADO THREAT APPEARS TO HAVE DECREASED
SINCE EARLIER IN THE EVENING...THUS IN AGREEMENT WITH SPC HAVE
REPLACED ORIGINAL TOR WATCH WITH A NEW SEVERE THUNDERSTORM WATCH
WHICH EXTENDS EAST ACROSS MUCH OF THE REMAINDER OF THE CWA AND
RUNS THROUGH 3 AM CDT.
RATZER
&&
.PREV DISCUSSION...
315 PM CDT
FORECAST CONCERNS FOCUS ON NEAR TERM...WITH DYNAMIC SYSTEM MOVING
ACROSS THE MIDWEST. CONVECTIVE TRENDS...SEVERE POTENTIAL...
SYNOPTIC WIND FIELD AND TEMPS ALL CLAMORING FOR ATTENTION THIS
AFTERNOON.
20Z SURFACE ANALYSIS DEPICTS DEEP LOW PRESSURE OVER NORTH CENTRAL
IOWA...WITH WARM FRONT EXTENDING EAST/SOUTHEAST ACROSS NORTHERN
ILLINOIS AND WESTERN INDIANA. AS EXPECTED...ELEVATED SHOWERS AND
THUNDERSTORMS WELL NORTH OF SURFACE BOUNDARY HAVE SHIFTED WELL OFF
TO THE NORTHEAST INTO MICHIGAN...WHILE STRONG CAPPING HAS
DEVELOPED ACROSS THE CWA BENEATH IMPRESSIVE ELEVATED MIXED LAYER
(EML). WITH WARM FRONT LIFTING NORTHEAST ACROSS AREA...TEMPS
HAVE SURGED INTO THE 70S/NEAR 80 WITH DEW POINTS IN THE LOW TO MID
50S IN THE WARM SECTOR WHILE READINGS HOVER IN THE MID 40S WITH
AN EASTERLY WIND OFF OF THE LAKE ACROSS THE FAR NORTHERN SUBURBS.
STRONG SOUTHEAST/SOUTH WINDS HAVE BEEN GUSTING TO 45 MPH AT TIMES
ACROSS THE SOUTH/SOUTHEASTERN CWA...AND THOUGH GUSTS SHOULD
GRADUALLY SLACKEN THROUGH THE LATE AFTERNOON HOURS AS BEST
PRESSURE FALLS MOVE OFF ACROSS MICHIGAN AND INDIANA...WILL ALLOW
WIND ADVISORY TO RIDE THROUGH 00Z WITH GUSTS IN 35-40 KT RANGE
STILL NOTED ACROSS EAST CENTRAL IL INTO FAR SOUTHEASTERN CWA.
COLD FRONT TRAILING LOW ACROSS CENTRAL IOWA AND NORTHWEST MISSOURI
IS EXPECTED TO BE FOCUS FOR THUNDERSTORM INITIATION VERY LATE THIS
AFTERNOON OR EARLY THIS EVENING...AS LOW LEVEL FORCING ASSOCIATED
WITH CONVERGENCE ALONG THE FRONT WILL BE NEEDED TO COMBAT STRONG
EML CAPPING ALONG WITH SOME COOLING PROVIDED BY LARGE SCALE ASCENT
WITH HEIGHT FALLS AHEAD OF AMPLIFYING LARGE SCALE TROUGH
APPROACHING FROM THE WEST. VARIOUS CONVECTION-ALLOWING HIGH RES
MODELS SUCH AS THE HRRR/4.5 KM NCEP WRF SUGGEST STORMS WILL
INITIATE ALONG FRONT OVER FAR NORTHERN MO/SOUTHEAST IA TOWARD
00Z...THEN SPREAD EAST WITH THE FRONT INTO IL THIS EVENING. GIVEN
STRENGTH OF CAPPING INVERSION WOULD EXPECT STRONGEST ACTIVITY TO
REMAIN TIED TO THE FRONT...WITH GREATEST SEVERE THREAT LIKELY
ACROSS WEST CENTRAL IL. MORE FAVORABLE DIURNAL TIMING FOR AREAS
WEST/SOUTHWEST OF CWA SUGGEST POTENTIAL FOR MORE DISCRETE STORMS
THERE...BEFORE DEVELOPING INTO A MORE LINEAR NATURE AND PUSHING
ACROSS KLOT CWA TONIGHT. MESOSCALE MODELS INDICATE STORMS MAY
BECOME ORIENTED MORE WEST/SOUTHWEST TO EAST/NORTHEAST ACROSS
SOUTHERN PORTIONS OF FORECAST AREA EARLY MONDAY MORNING WHICH MAY
SUPPORT THREAT OF LOCALLY HEAVY RAINFALL WITH PWATS IN EXCESS OF
AN INCH.
FRONT TO CONTINUE TO SAG TO THE SOUTHEAST MONDAY AS MAIN UPPER
TROUGH AXIS MOVES ACROSS AREA. GUIDANCE CONTINUES TO SQUEEZE OUT
LIGHT QPF BENEATH UPPER TROUGH AXIS SO HAVE HELD ONTO SOME CHANCE
SHOWERS POPS.
NO BIG DEVIATIONS FROM GUIDANCE IN MID/EXTENDED PERIODS WITH SO
MUCH FOCUS IN SHORT TERM TODAY. SURFACE RIDGE MOVES IN LATE
MONDAY/TUESDAY BEFORE NEXT LOW MOVES ACROSS THE MIDWEST TUESDAY
NIGHT WITH NEXT CHANCE OF PRECIP. ANOTHER SYSTEM ARRIVES LATE IN
THE WEEK IN WHAT BECOMES A MORE PROGRESSIVE PATTERN THAN OF LATE.
RATZER
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 00Z...
* POWERFUL THUNDERSTORMS MOVING ACROSS NORTHEAST IL THIS EVENING
WITH THE POTENTIAL FOR LARGE HAIL...GUSTY WINDS AND HEAVY RAIN.
* THUNDERSTORM TIMING THIS EVENING.
* SOUTHERLY WINDS SHIFTING WEST BEHIND A COLD FRONT BY EARLY
MONDAY MORNING.
* POTENTIAL FOR LOW MVFR OR IFR CIGS OVERNIGHT INTO MONDAY
MORNING.
* STRONG/GUSTY NORTHWEST WINDS MONDAY. CMS
//DISCUSSION...UPDATED 00Z...
COLD FRONT MARCHING EAST ACROSS EAST CENTRAL IOWA EARLY THIS
EVENING WITH EXPLOSIVE THUNDERSTORM DEVELOPMENT ALONG THE FRONT.
ACARS SOUNDINGS STILL SHOW AN IMPRESSIVE CAP OR WARM LAYER OVER
THE TERMINALS PREVENTING THUNDERSTORM DEVELOPMENT. THIS CAP WILL
ERODE AS THE FRONT PUSHES EAST...SO EXPECT CURRENT ACTIVITY TO
CONTINUE MOVING EAST. TIMING MAY NEED TO BE TWEAKED WITH LATER
UPDATES BUT MID/LATE EVENING STILL ON TRACK.
MID LEVEL WAVE CATCHES UP WITH THE FRONT OVER THE AREA LATER
THIS EVENING AND THAT MAY SLOW THE FRONTS PROGRESS TO THE EAST/
SOUTHEAST WITH LINGERING SHOWERS NEAR OR OVER NORTHEAST IL INTO
THE EARLY MORNING HRS. AS THIS OCCURS AND THE COOLER ADVECTS INTO
THIS RAIN AND MOISTURE...EXPECT LOW CLOUDS TO DEVELOP AND HAVE
LOWERED CIGS TO 1KFT WITH IFR POSSIBLE. CIGS SHOULD LIFT MONDAY
MORNING.
EXTENSIVE CLOUD COVER ACROSS NORTHERN IL HAS PREVENT/MINIMIZED
MIXING AND NOW GRADIENT IS WEAKENING WITH THE APPROACH OF THE
SURFACE LOW. AS A RESULT...TRIMMED WIND SPEEDS/GUSTS A BIT. WINDS
WILL SHIFT TO THE WEST BEHIND THE FRONT AND THEN TO THE NORTHWEST
BY MORNING. COLD AIR ADVECTION AND MIXING WILL ALLOW NORTHWEST
WINDS TO INCREASE STEADILY MONDAY MORNING INTO THE AFTERNOON WITH
GUSTS INTO THE 25-30KT RANGE POSSIBLE. CMS
//ORD AND MDW CONFIDENCE...UPDATED 00Z...
* MEDIUM CONFIDENCE REGARDING STRENGTH/TIMING OF THUNDERSTORMS.
* LOW CONFIDENCE REGARDING WIND SPEEDS/GUSTS THIS EVENING.
* MEDIUM CONFIDENCE FOR LOW MVFR/IFR CIGS OVERNIGHT/MONDAY MORNING.
* MEDIUM CONFIDENCE REGARDING STRONG NORTHWEST WINDS MONDAY. CMS
//OUTLOOK FOR ORD/MDW FOR 12Z TUESDAY-12Z SUNDAY...UPDATED 00Z...
TUESDAY...VFR.
WEDNESDAY...VFR. SLIGHT CHANCE OF SHOWERS.
THURSDAY...MVFR POSSIBLE. CHANCE OF SHOWERS. ISOLATED THUNDER.
FRIDAY...MVFR POSSIBLE. CHANCE OF SHOWERS.
SATURDAY...MVFR POSSIBLE. CHANCE OF SHOWERS AND THUNDER. CMS
&&
.MARINE...
221 PM CDT
A POTENT AREA OF LOW PRESSURE...CURRENTLY ACROSS IOWA...HAS
PRODUCED SIGNIFICANT SOUTHEASTERLY WINDS AHEAD OF IT. IN SPITE OF THE
FACT THAT WARM TEMPERATURES HAVE BEEN ADVECTING OVER THE COOL LAKE
WATERS...WINDS HAVE BEEN AROUND LOW END GALES ACROSS THE OPEN WATERS
AND ILLINOIS AND INDIANA NEAR SHORES. THEREFORE I UPDATED THE
FORECAST EARLIER TO ISSUE A GALE WARNING FOR THIS AFTERNOON. THE
WINDS SHOULD ABATE ACROSS THE LAKE BY EARLY EVENING AS THE SURFACE
LOW APPROACHES WESTERN LAKE MICHIGAN.
IT APPEARS THE WINDS WILL PICK UP AGAIN TOMORROW AFTERNOON AS THE
WINDS TURN NORTHWEST AND TRANSPORT COLDER AIR ACROSS THE LAKE.
BUFFER SOUNDINGS INDICATE AROUND 40 KT WITHIN THE MIXING LAYER
TOMORROW AFTERNOON AND EVENING. IT APPEARS THE BEST CHANCE FOR GALE
FORCE WINDS WILL OCCUR LATE TOMORROW AFTERNOON THROUGH EARLY TUESDAY
MORNING. GIVEN THAT THIS IS STILL A GOOD 24 HOURS OUT...I DECIDED TO
HOLD OFF ON A WARNING AND WILL LET THE OVERNIGHT SHIFT GET ANOTHER
LOOK AT IT BEFORE UPGRADING TO A WARNING.
KJB
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...GALE WATCH...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...11 AM MONDAY TO 2 PM
TUESDAY.
&&Hazardous weather outlook, Apr 3, 4:28 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 428 PM CDT SUN APR 3 2011 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 042130- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 428 PM CDT SUN APR 3 2011 /528 PM EDT SUN APR 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS...SOME MAY BE SEVERE WITH THE POTENTIAL TO PRODUCE: CLOUD TO GROUND LIGHTNING. LARGE HAIL OF 1 TO 2 INCHES. STRONG DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. LOCALLY HEAVY RAINFALL. ISOLATED TORNADOES. AREAS AFFECTED AND TIMING: THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT ACROSS SOUTHEAST IOWA VERY LATE THIS AFTERNOON OR EARLY THIS EVENING... AND THEN SPREAD EAST INTO ILLINOIS DURING THE EVENING HOURS AND INTO NORTHWEST INDIANA DURING THE LATE EVENING AND EARLY OVERNIGHT HOURS. THUNDERSTORMS WOULD LIKELY AFFECT NORTH CENTRAL ILLINOIS AFTER 7 OR 8 PM...REACHING NORTHEAST ILLINOIS AFTER 9 OR 10 PM AND NORTHWEST INDIANA TOWARD MIDNIGHT. DISCUSSION: DEEP LOW PRESSURE OVER NORTHERN IOWA WILL TRACK NEAR THE ILLINOIS WISCONSIN BORDER TO SOUTHERN LAKE MICHIGAN THIS EVENING...AND TO CENTRAL LOWER MICHIGAN BY MONDAY MORNING. VERY WARM AND MOIST AIR WILL CONTINUE TO SPREAD NORTH ACROSS THE OUTLOOK AREA AHEAD OF THE LOW THIS EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHEAST IOWA AND NORTHERN MISSOURI ALONG A COLD FRONT TRAILING FROM THE LOW TOWARD EVENING...AND WILL MOVE INTO NORTHERN ILLINOIS DURING THE EVENING HOURS AND INTO INDIANA OVERNIGHT. THE COMBINATION OF WARM AND MOIST LOW LEVEL AIR...AND STRONG WINDS BOTH AT THE SURFACE AND ALOFT WILL SUPPORT THE DEVELOPMENT OF SEVERE STORMS...THOUGH WARM AIR ALOFT WILL LIKELY LIMIT THE DEVELOPMENT OF THUNDERSTORMS EXCEPT NEAR THE COLD FRONT. THEREFORE THE GREATEST POTENTIAL FOR SEVERE WEATHER IS EXPECTED TO BE OVER WESTERN PORTIONS OF ILLINOIS AND THE WESTERN PORTIONS OF THE OUTLOOK AREA. STORMS MAY INITIALLY BE MORE DISCRETE AND MAY POSE A THREAT OF VERY LARGE HAIL...DAMAGING WINDS AND EVEN ISOLATED TORNADOES DURING THE EARLY TO MID EVENING HOURS. STORMS SHOULD EVENTUALLY MERGE INTO A SQUALL LINE...WITH THE MAIN THREAT SHIFTING TO DAMAGING WIND AS THE LINE PUSHES ACROSS THE EASTERN PORTIONS OF THE OUTLOOK AREA OVERNIGHT. SOME DECREASE IN INSTABILITY OVERNIGHT WILL LIKELY RESULT IN SOME WEAKENING OF STORMS AS THEY MOVE TO THE EAST. THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL ALSO INCREASE OVERNIGHT...PARTICULARLY ACROSS SOUTHERN PARTS OF THE OUTLOOK AREA. GUSTY SOUTH WINDS AHEAD OF THE LOW WILL ALSO PRODUCE GUSTS UP TO 45 MPH PRIOR TO SUNSET THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY MORNING ACROSS SOUTHEASTERN PORTIONS OF THE OUTLOOK AREA...MAINLY SOUTHEAST OF A LINE FROM PONTIAC TO VALPARAISO. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS THURSDAY AND THURSDAY NIGHT...AND AGAIN SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS EVENING THROUGH THE NIGHT TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-042130- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 428 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. SOUTH GALES WILL DIMINISH THIS EVENING. HOWEVER...WINDS WILL REMAIN GUSTY AND MAY CONTINUE TO POSE A HAZARD TO SMALL CRAFT OVERNIGHT. THUNDERSTORMS ARE LIKELY OVERNIGHT AND MAY PRODUCE LOCALLY STRONG AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT MONDAY THROUGH EARLY TUESDAY. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS THURSDAY AND THURSDAY NIGHT...AND AGAIN SATURDAY NIGHT AND SUNDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-042130- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 428 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. SOUTHEAST GALE FORCE WINDS WILL AFFECT THE LAKE THIS EVENING. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE CENTRAL AND SOUTHERN PORTIONS OF THE LAKE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NORTHWEST WINDS WILL INCREASE TO GALE FORCE MONDAY AND WILL CONTINUE INTO MONDAY NIGHT BEFORE DIMINISHING. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ACROSS FAR SOUTHERN LAKE MICHIGAN THURSDAY AND THURSDAY NIGHT...AND AGAIN SATURDAY NIGHT AND SUNDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO RATZER
In the hours before
Special weather statement, Apr 3, 9:44 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
944 PM CDT SUN APR 3 2011
ILZ010-040315-
LEE IL- 942 PM CDT SUN APR 3 2011
...SIGNIFICANT WEATHER ALERT...
AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF WALTON...MOVING EAST AT 55 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WALTON... AMBOY... SUBLETTE...
WEST BROOKLYN... COMPTON... PAW PAW...
ADDITIONAL STRONG THUNDERSTORMS ARE ALSO MOVING ACROSS NORTHERN LEE
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS
DITCHES...VIADUCTS...UNDERPASSES...CREEKS AND DRAINAGE AREAS. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4179 8896 4166 8897 4162 8924 4160 8963
4181 8963
MDB/KJBLocal storm report, Apr 3, 9:49 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
949 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM HAIL ROCHELLE 41.92N 89.06W
04/03/2011 M1.00 INCH OGLE IL PUBLIC
RELAYED BY MEDIA
&&
CMSpecial weather statement, Apr 3, 9:59 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 959 PM CDT SUN APR 3 2011 ILZ019-040400- LA SALLE IL- 959 PM CDT SUN APR 3 2011 ...SIGNIFICANT WEATHER ALERT... AT 955 PM CDT...ALONG A LINE EXTENDING FROM MENDOTA TO 13 MILES WEST OF PERU TO 25 MILES WEST OF PERU...MOVING EAST AT 60 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MENDOTA... TROY GROVE... PERU... UTICA... LA SALLE... EARLVILLE... CEDAR POINT... OGLESBY... LELAND... SERENA... TONICA... OTTAWA... NAPLATE... LOSTANT... LEONORE... PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES...VIADUCTS...UNDERPASSES...CREEKS AND DRAINAGE AREAS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 4162 8861 4112 8860 4111 8915 4161 8915 MDB/KJB
Special weather statement, Apr 3, 10:04 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1004 PM CDT SUN APR 3 2011 ILZ011-012-020-040400- DEKALB IL-KANE IL-KENDALL IL- 1004 PM CDT SUN APR 3 2011 ...SIGNIFICANT WEATHER ALERT... AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HAMPSHIRE TO LITTLE ROCK...MOVING EAST AT 60 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... YORKVILLE... SUGAR GROVE... HAMPSHIRE... ELBURN... PINGREE GROVE... OSWEGO... NORTH AURORA... MONTGOMERY... GILBERTS... BOULDER HILL... WEST DUNDEE... ST. CHARLES... SOUTH ELGIN... SLEEPY HOLLOW... GENEVA... PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES... VIADUCTS...UNDERPASSES...CREEKS AND DRAINAGE AREAS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 4214 8827 4147 8827 4147 8859 4215 8861 MDB/KJB
Local storm report, Apr 3, 10:05 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1005 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM HAIL DE KALB 41.93N 88.75W
04/03/2011 M0.25 INCH DEKALB IL TRAINED SPOTTER
&&
ALLSOPPLocal storm report, Apr 3, 10:11 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1011 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM HAIL SYCAMORE 41.98N 88.70W
04/03/2011 M0.75 INCH DEKALB IL TRAINED SPOTTER
DIME SIZE HAIL.
&&
ALLSOPPThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:59 PM CDT | Special Weather Statement | LOT | Lee, Ogle | 61 min |
| Apr 3, 9:11 PM CDT | Severe Thunderstorm Warning | LOT | Lee, Ogle | 49 min |
| Apr 3, 9:21 PM CDT | Special Weather Statement | LOT | Lake | 9 min |
| Apr 3, 9:22 PM CDT | Special Marine Warning | LOT | 26 min | |
| Apr 3, 9:22 PM CDT | Special Weather Statement | LOT | Lake | 8 min |
| Apr 3, 9:44 PM CDT | Special Weather Statement | LOT | Lee | 31 min |
| Apr 3, 9:50 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb | 40 min |
| Apr 3, 9:59 PM CDT | Special Weather Statement | LOT | LaSalle | 61 min |
| Apr 3, 10:04 PM CDT | Special Weather Statement | LOT | Kane, Kendall | 56 min |
| Apr 3, 10:46 PM CDT | Special Weather Statement | LOT | Cook, DuPage | 29 min |
| Apr 3, 10:51 PM CDT | Special Marine Warning | LOT | 54 min | |
| Apr 3, 11:09 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Will | 42 min |
| Apr 3, 11:33 PM CDT | Special Weather Statement | LOT | LaSalle | 27 min |
| Apr 3, 11:39 PM CDT | Special Weather Statement | LOT | DeKalb, DuPage, Kane | 51 min |
| Apr 4, 12:30 AM CDT | Special Weather Statement | LOT | Cook, DuPage, Grundy, Kane, Kendall, Lake and 1 more | 60 min |
| Apr 4, 12:42 AM CDT | Special Weather Statement | LOT | LaSalle, Livingston | 63 min |
| Apr 4, 3:15 AM CDT | Gale Warning | LOT | 24 hr | |
| Apr 4, 3:15 AM CDT | Small Craft Advisory | LOT | 34 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.